MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. AEROAUTOCAT 2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL INC. AEROAUTOCAT 2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000329
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
It was reported that intra-aortic balloon pump (iabp) had a precipitous drop in battery power while on patient when exiting the helicopter and the staff quickly plugged the iabp to an outlet.As a result, the iabp was swapped out with the hospital's iabp.The patient had no adverse outcome.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).No iabp part or recorder strip has been returned to teleflex chelmsford for investigation.The reported complaint of iabp drop in battery power is not able to be confirmed.The pump was serviced by a teleflex field service engineer and the reported issue could not be duplicated.It was reported by the field service engineer that the pump ran for 90 minutes before issuing an alarm to report approximately 20 minutes of battery remaining.The pump passed functional checkout.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revived risk.This will be monitored for any developing trends.

Brand Name
AEROAUTOCAT 2 WAVE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key10733985
Report Number3010532612-2020-00318
Device Sequence Number19274449
Product Code DSP
UDI-Device Identifier30801902051739
UDI-Public30801902051739
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000329
Device Catalogue NumberIAP-0535
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer11/25/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1